# SDR TRAX200600490

- Difficulty date: July 14, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N698BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7799
- Aircraft time: 7,657 hours, 6,406 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXIT PLACARD DETERIORATED
